# SDR 97FDEA00015

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515934
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 660, LBL 37 FWD BAY.  *S/D*  REMOVED DAMAGED AREA OF FRAME 660, FABRICATED, DRILLED, ALODINED AND PRIMED REPAIR PART PER FED EX SRM 51-40-3.  SEALED MATING SURFACES AND INSTALLED PART AND FASTENERS.
